MathSciNet Relay Station
MathSciNet bibliographic data
MR2833551 42A55 (11K60 60F05 60F15)
Aistleitner, Christoph; Berkes, István; Tichy, Robert F. On permutations of Hardy-Littlewood-Pólya sequences. Trans. Amer. Math. Soc. 363 (2011), no. 12, 6219–6244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement